# SDR SWIA201642996

- Difficulty date: December 10, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 35,076 hours, 25,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR FORMER REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION AND A CRACK A ASSIST CABLE PULLEY BRACKET. (C-CHECK). REPLACED AFT PAX DOOR FORMER IAW SRM.  OPERATIONAL AND LEAK TESTS GOOD.
